# SDR C2XA08IA023

- Difficulty date: January 11, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N16963
- Make and model: Emb EMB-145LR
- Aircraft serial: 145116
- Aircraft time: 21,529 hours, 16,223 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Solenoid Valve
- Part number: 49523162
- Part serial: 0446
- Condition: Inoperative
- Location: Apu
- Part time: 6,964 hours, 11,336 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2481, THE CREW REPORTED A FUEL SMELL ON T/O WITH THE APU RUNNING.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AIRCRAFT, AND PLACED THE APU ON MEL 49-00-00 CAT C, CTL NUMBER 137330, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  ON 01/12/08 THE AIRCRAFT RON'D IN IAH WHERE MAINTENANCE REMOVED AND REPLACED THE FUEL SOLENOID VALVE, OPERATIONALLY CHECKED WITH NO DEFECTS, REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
